Kaposi's varicelliform eruptions during the course of steroid withdrawal in a senile erythroderma patient: cure of regional erythrodermic lesions following infection.

Abstract

The author encountered a case of Kaposi's varicelliform eruptions on both axillar regions during the course of steroid withdrawal in a 68-year-old male with eythroderma following eczema. Immnohistochemical study gave positive indication of herpes simplex virus type I in epidermal keratinocytes in lesional vesicles. Following cure of the varicelliform eruptions, erythrodermic lesions in the axillar regions cleared up completely. For those at other sites, considerably more time was required for cure, with steroid withdrawal being a factor of this period.

Cite this paper

@article{Horiuchi1999KaposisVE, title={Kaposi's varicelliform eruptions during the course of steroid withdrawal in a senile erythroderma patient: cure of regional erythrodermic lesions following infection.}, author={Yasuhiro Horiuchi}, journal={The Journal of dermatology}, year={1999}, volume={26 6}, pages={375-8} }